Facebook Pixel
EmpowHER Guest


By Anonymous November 16, 2016 - 4:02am
Rate This

Hello, my period is early. I am taking a 21-day contraceptive. My last period was the week of November 1st. My period came again November 15. Is it possible that my period came early because I continued taking the pill? or that I missed taking the pill? And what do I do now? Do I continue taking the pill for this 21 cycle or stop and start again once my period has ended?

Add a Comment1 Comments


Hello Myra,

Welcome to EmpowHER. Thank you for reaching out to our community with your question.

Did you continue to take a daily dose of an active pill without a break? Or, did you miss a dose?

It is unusual to have bleeding just two weeks apart. When did you first start taking the oral contraceptive? Irregular bleeding is a reported side effect some women experience during the first three months of taking birth control pills.

Anonymous, please contact your gynecologist's office and report what has happened. Your physician has the knowledge and expertise to best tell you what to do next.

Please keep us updated,

November 16, 2016 - 7:34am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!